Accessibility navigation


Constant coefficient and Euler-Cauchy differential equations - a unified approach

Glaister, P. (1997) Constant coefficient and Euler-Cauchy differential equations - a unified approach. International Journal of Mathematical Education in Science and Technology, 28 (1). pp. 137-141. ISSN 1464-5211

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/0020739970280113


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:19656
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation